# SDR IPXA1563975

- Difficulty date: December 29, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 26,595 hours, 12,545 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cam
- Part number: 69234394
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3,  LATCH CAM 5TH FROM THE FWD SIDE BS 559 HAS CORROSION WITH PLATING MISSING.  REPLACE IAW SRM.
